MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 3.5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER DUAL LUMEN 3.5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160531
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the double lumen uvc was inserted per protocol.While securing device with tapes (per protocol), the inserter noted clear fluid pooling/leaking around the umbilicus.The fluid continued to re-accumulate despite dabbing with sterile gauze.The line was removed and replaced with a new line.Upon visual inspection, there was a very small longitudinal defect/hole noted around the 4-5 cm mark.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was not confirmed; the catheter did not present any leaks.Therefore, a root cause was unable to be determined and a corrective action is not applicable at this time.

Brand Name
UMBILICAL CATHETER DUAL LUMEN 3.5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18275863
Report Number3009211636-2023-00827
Device Sequence Number3306086
Product Code FOS
UDI-Device Identifier20884527005175
UDI-Public20884527005175
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160531
Device Catalogue Number8888160531
Device Lot Number2132300151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown